Volume 9, Issue 6
A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability

S. Sridevi, Huashu Dou & V. Ganesh

Adv. Appl. Math. Mech., 9 (2017), pp. 1404-1419.

Published online: 2017-09

Preview Full PDF 116 1350
Export citation
  • Abstract

We consider inviscid, incompressible shear flows with variable density and variable cross section. For this problem, we derived a new estimate for the growth rate of an unstable mode and a parabolic instability region which intersects semiellipse instability region under some condition

  • Keywords

Hydrodynamic stability, shear flows, variable bottom, sea straits.

  • AMS Subject Headings

76E05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-9-1404, author = {}, title = {A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability }, journal = {Advances in Applied Mathematics and Mechanics}, year = {2017}, volume = {9}, number = {6}, pages = {1404--1419}, abstract = {

We consider inviscid, incompressible shear flows with variable density and variable cross section. For this problem, we derived a new estimate for the growth rate of an unstable mode and a parabolic instability region which intersects semiellipse instability region under some condition

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.OA-2016-0022}, url = {http://global-sci.org/intro/article_detail/aamm/10185.html} }
TY - JOUR T1 - A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability JO - Advances in Applied Mathematics and Mechanics VL - 6 SP - 1404 EP - 1419 PY - 2017 DA - 2017/09 SN - 9 DO - http://doi.org/10.4208/aamm.OA-2016-0022 UR - https://global-sci.org/intro/article_detail/aamm/10185.html KW - Hydrodynamic stability, shear flows, variable bottom, sea straits. AB -

We consider inviscid, incompressible shear flows with variable density and variable cross section. For this problem, we derived a new estimate for the growth rate of an unstable mode and a parabolic instability region which intersects semiellipse instability region under some condition

S. Sridevi, Huashu Dou & V. Ganesh. (2020). A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability . Advances in Applied Mathematics and Mechanics. 9 (6). 1404-1419. doi:10.4208/aamm.OA-2016-0022
Copy to clipboard
The citation has been copied to your clipboard